# SDR FDEA2020043040856

- Difficulty date: April 14, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT BSTA 560-680 HAS LARGE DENT ON TOP SKIN REPAIRED FLOOR PANEL IAW SRM 53-00-50 REV 129
